# SDR RMXA71504242009

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N417MC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7150
- Aircraft time: 11,874 hours, 30,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 1172210601
- Condition: Cracked
- Location: Fuselage
- Part time: 11,874 hours, 30,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A 1INCH LONG CRACK WAS DISCOVERED IN THE LT FUSELAGE TAILCONE SUPPORT FRAME, PN 117-22106-01.
